Nader Jafari Rad
Nader Jafari Rad
Professor of Mathematics, Shahed University
Verified email at shahed.ac.ir - Homepage
Title
Cited by
Cited by
Year
Zagreb energy and Zagreb estrada index of graphs
NJ Rad, A Jahanbani, I Gutman
Match. Commun. Math. Comput. Chem 79, 371-386, 2018
952018
Bounds on the 2-rainbow domination number of graphs
Y Wu, NJ Rad
Graphs and Combinatorics 29 (4), 1125-1133, 2013
642013
New upper bounds on the energy of a graph
HKN Alawiah, NJ Rad, A Jahanbani, H Kamarulhaili
Match. Commun. Math. Comput. Chem 79, 287-301, 2018
522018
Pentacyclic Graphs with Maximal Estrada Index.
NJ Rad, A Jahanbani, R Hasni
Ars Comb. 133, 133-145, 2017
482017
Tetracyclic graphs with maximal Estrada index
NJ Rad, A Jahanbani, DA Mojdeh
Discrete Mathematics, Algorithms and Applications 9 (03), 1750041, 2017
482017
Locating-total domination in graphs
MA Henning, NJ Rad
Discrete Applied Mathematics 160 (13-14), 1986-1993, 2012
452012
Properties of independent Roman domination in graphs
M Targhi, NJ Rad, MS Moradi
Australas. J. Combin 52, 11-18, 2012
332012
Vertex and edge critical Roman domination in graphs
NJ Rad, A Hansberg, L Volkmann
Utilitas Mathematica 92, 73-88, 2013
292013
Locating-total domination critical graphs.
M Chellali, NJ Rad
Australas. J Comb. 45, 227-234, 2009
282009
Changing and unchanging the Roman domination number of a graph
NJ Rad, L Volkmann
Utilitas Mathematica 89, 79-95, 2012
272012
On total domination vertex critical graphs of high connectivity
MA Henning, NJ Rad
Discrete applied mathematics 157 (8), 1969-1973, 2009
272009
Geodetic domination in graphs
H Escuadro, R Gera, A Hansberg, N Jafari Rad, L Volkmann
JCMCC-Journal of Combinatorial Mathematicsand Combinatorial Computing 77, 89, 2011
262011
Planarity of intersection graphs of ideals of rings
SH Jafari, NJ Rad
International electronic journal of algebra 8 (8), 161-166, 2010
242010
Some progress on the double Roman domination in graphs
NJ Rad, H Rahbani
Discussiones Mathematicae Graph Theory 39 (39), 2018
232018
Roman domination perfect graphs
NJ Rad, L Volkmann
An. Stiint. Univ. Ovidius Constanta Ser. Mat 19, 167-174, 2011
222011
On 2-step and hop dominating sets in graphs
MA Henning, NJ Rad
Graphs and Combinatorics 33 (4), 913-927, 2017
182017
Strong equality between the Roman domination and independent Roman domination numbers in trees.
M Chellali, NJ Rad
Discussiones Mathematicae: Graph Theory 33 (2), 2013
182013
On 2-rainbow domination and Roman domination in graphs.
M Chellali, NJ Rad
Australas. J Comb. 56, 85-94, 2013
182013
Roman bondage in graphs
N Rad, L Volkmann
Discussiones Mathematicae Graph Theory 31 (4), 763-773, 2011
182011
On an open problem concerning total domination critical graphs
DA Mojdeh, NJ Rad
Expositiones Mathematicae 25 (2), 175-179, 2007
172007
The system can't perform the operation now. Try again later.
Articles 1–20